# SDR AALA202201269469

- Difficulty date: January 6, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737*
- Aircraft serial: 33317
- Aircraft time: 27,438 hours, 11,597 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1L MAIN CABIN ENTRY DOOR PROXIMITY SWITCH STRIKE PLATE ON THE DOOR IS WORN. REPLACED STRIKE PLATE WITH NEW IAW B737-NG AMM 52-71-11-710-801, OPS CHECK GOOD.
